MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM 600 SERIES ENDOSCOPE EG-600WR V2; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM 600 SERIES ENDOSCOPE EG-600WR V2; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number FUJIFILM 600 SERIES ENDOSCOPE EG-600WR V2
Medical Device Problem Codes Partial Blockage (1065); Suction Failure (4039)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 11/19/2025, fujifilm healthcare americas corportation was informed of an event involving eg-600wr v2.It was reported that the loaner scope was sent with faulty suctioning.The customer had poor suction quality and insufflation abilities.The scope had to be switched out mid- procedure.The provider indicated this could potentially cause harm to patients.Due to unknown the patient harm, fujifilm healthcare americas corportation is reporting this event in an abundance of caution.Ref complaint number (b)(4).

Brand Name
FUJIFILM 600 SERIES ENDOSCOPE EG-600WR V2
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigara kami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key23784920
Report Number1000513161-2025-00032
Device Sequence Number4989927
Product Code FDS
UDI-Device Identifier04547410337402
UDI-Public(01)04547410337402(11)170701
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
Report Date (Section F) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFUJIFILM 600 SERIES ENDOSCOPE EG-600WR V2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/19/2025
Event Location Hospital
Date Report to Manufacturer12/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA12/11/2025